Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 395847, 7 pages
http://dx.doi.org/10.1155/2013/395847
Research Article

Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, P.O. Box 31485-313, Karaj, Iran

Received 4 July 2013; Accepted 11 November 2013

Academic Editor: Maria Bruzón

Copyright © 2013 Mehdi Nadjafikhah and Abolhassan Mahdavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Nadjafikhah and Abolhassan Mahdavi, “Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 395847, 7 pages, 2013. doi:10.1155/2013/395847